A 37-year-old member asked:
Disclaimer

my boyfriend won't stop vomiting while doing chemo. what can we do?

1 doctor answer
Dr. William Singer
50 years experience Pediatric Neurology
Vomiting with chemo: Speak to the prescribing doctor about medications that can stop the vomiting.
Answered on Aug 29, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 61-year-old female asked:
Dr. Stephen Noga
33 years experience Medical Oncology
Non speciific: Usually means you haven't eaten anything or very little and you are seeing bile. Somtimes taking an acid reducer like pepsid or similar drugs can cut ... Read More
2
2 thanks
A 67-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Dehydration: Other causes of dehydration include inadequate fluid intake, excessive sweating, increased urinary output secondary to some medication effects or kidn ... Read More
A 26-year-old male asked:
Dr. Binu Nair
Dr. Binu Nair answered
18 years experience Hematology and Oncology
Depends: I recommend to you review chemo you taking on line, but in general they can cause nausea, vomiting , but good drugs available to prevent and treat if ... Read More
2
2 thanks
A 31-year-old female asked:
Dr. Jocelyn Tan
30 years experience Medical Oncology
Chemo side effects: Not all chemotherapy causes nausea and vomiting. Those that do , do via stimulation of the vomiting center in the brain. We fortunately have drugs c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month